# SDR CALA2025103010753

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 14,630 hours, 5,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT JUST PRIOR TO 100 KNOTS,  FORWARD DOOR, ACCOMPLISHED CONDITIONAL INSP. FOR HIGH ENERGY STOP DUE TO REJECTED T/O.  NO STRUCTURAL DAMAGE FOUND TO ALL MLG,  ALL TIRES BOTH ENG. COMPONENTS AND  FUSELAGE AND WING STRUCTURE IAW AMM 05-51-07-210-801.  BOTH MLG BRAKE TEMP. READING 400 F. AT THE GATE AND COOLDOWN PERIOD ACCOUNTED .
